# SDR FDEA200903170938

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE PANEL NR 541GB CUT-OUT STRIP FOUND CRACKED.  REMOVED AND REPLACED CRACKED SEAL AT LT  WING TRAILING EDGE PANEL NR 541GB AS PER SRM 51-34-01 VOL. II REV. 40.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100   REV. 107.
